Advertisement

Chinese Annals of Mathematics, Series B

, Volume 30, Issue 3, pp 321–332 | Cite as

Multivalued stochastic differential equations with non-Lipschitz coefficients

  • Siyan XuEmail author
Article

Abstract

The existence and uniqueness of solutions to the multivalued stochastic differential equations with non-Lipschitz coefficients are proved, and bicontinuous modifications of the solutions are obtained.

Keywords

Multivalued stochastic differential equation Maximal monotone operator Non-Lipschitz Bicontinuity 

2000 MR Subject Classification

60H10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Aubin, J. P. and Cellina, A., Differential Inclusions, Grund. Math. Wiss., 264, Springer-Verlag, Berlin, 1984.zbMATHGoogle Scholar
  2. [2]
    Brezis, H., Opérateurs Maximaux Monotones et Semi-Groups de Contractions dans les Espaces de Hilbert, North-Holland, Amsterdam, 1973.Google Scholar
  3. [3]
    Cépa, E., Équations différentielles stochastiques multivoques, Sémin. Probab., 29, 1995, 86–107.Google Scholar
  4. [4]
    Lamarque, C.-H., Bernardin, F. and Bastien, J., Study of a rheological model with a friction term and a cubic team: deterministic and stochastic cases, Eur. J. Mech. A Solids, 24(4), 2004, 572–592.CrossRefMathSciNetGoogle Scholar
  5. [5]
    Le Gall, J. F., Applications du temps local aux équations différentielles stochastiques unidimensionnelles, Sémin. Probab., 17, 1983, 15–31.Google Scholar
  6. [6]
    Lépingle, D. and Marois, C., Equations diffrentielles stochastiques multivoques unidimensionnelles, Sémin. Probab., 21, 1987, 520–533.CrossRefGoogle Scholar
  7. [7]
    Ren, J. G. and Zhang, X. C., Stochastic flows for SDEs with non-Lipschitz coefficients, Bull. Sci. Math., 127(8), 2003, 739–754.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    Yamada, T. and Ogura, Y., On the strong comparison theorems for stochastic differential equations, Z. Wahrsch. Verw. Gebiete, 56, 1981, 3–19.zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Revuz, D. and Yor, M., Continuous Martingales and Brownian Motion, Grund. Math.Wiss., 293, Springer-Verlag, Berlin, 1991.zbMATHGoogle Scholar
  10. [10]
    Zhang, X. and Zhu, J., Non-Lipschitz stochastic differential equations driven by multi-parameter Brownian motions, Stoch. Dyn., 6(3), 2006, 329–340.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Editorial Office of CAM (Fudan University) and Springer-Verlag Berlin Heidelberg 2009

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsHuazhong University of Science and TechnologyWuhanChina

Personalised recommendations